Home » Frequently asked Questions on Health » Why do I have irregular bowel movements?

Why do I have irregular bowel movements?

Q: I am a 30 years old man suffering with irregular bowel movements. Last week I had high fever and throat pain for, which the doctor told me that I have infection and pus formation in throat. Therefore, he gave me Tab Aztil, Tab Combiflam and Paracetamol. The fever and infection got cured in 2 days, but after taking these medications my bowel movements become irregular with loose stools and bloating in the stomach. The stool appears the same all the time and also has foul odour. I also have piles both external and internal; now the external piles have swollen due to constant pressure. Please advise.

A:Your bowels have got more irregular due to the combination of anti inflammatory medications and the antibiotics that you were prescribed for your throat infection. This should settle down over time but I would advise you to take Loperamide 2 mg one to three times a day to control your bowel movements for the next week and then stop and see whether your bowels are back to your usual.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------